- Posts: 197
- Thank you received: 17
Gyno coming back after a few months
- tramacet
-
Topic Author
- Elite Member
-
I had a problem with Gyno mid last year where I gt a small bump in my left nip. I used leterozole over a few weeks and the bump went away completely.
About 3 days ago the same nip got sensitive again and the bump is reappearing. I don't have any anti-estrogen on hand at the moment so I can go whichever route.
I did not train or eat properly over December, and probably gained a little bit of body fat, so I guess that might have been what triggered it to come back.
What would you guys recommend to treat this?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- bamiam
-
- Premium Member
-
- Posts: 103
- Thank you received: 18
As for treatment, I haven't used anything as yet. I've been on cal deficit diet for the past three weeks and just monitoring the area, seems to be getting smaller though.
I would follow pump's advise, as he gave the same to me. If it doesn't seem to get smaller or starts to get bigger, you need to explore alternatives.
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
00pump wrote: If you increased weight your estrogen may have increased. Try losing more weight and it could go away or get less.
Anything I can take while I work on this for a little assistance. Like proviron? (I know it's not an a proper anti estrogen, but it might help while I lose BF)
Sent from my LG-H840 using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
tramacet wrote:
00pump wrote: If you increased weight your estrogen may have increased. Try losing more weight and it could go away or get less.
Anything I can take while I work on this for a little assistance. Like proviron? (I know it's not an a proper anti estrogen, but it might help while I lose BF)
Sent from my LG-H840 using Tapatalk
The lump comes because of shifts in hormones, so don't go changing hormones, rather balance them. Anything you take will suppress 1 thing but increase another or increase another and suppress something else, our bodies have the ability to achieve allot on their own. You can take what you like, that is your choice, but if it wasn't a drug you took that increased it then it shouldn't be a drug to decrease it. Alcohol / weight gain can cause the tissue to become irritable like you describe, because you already have growth in that gland it will always be hyper sensitive to any kind of hormonal change, regardless how small it is... Get your body back in balance and don't touch it, touching it will stimulate it causing further growth.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- tramacet
-
Topic Author
- Elite Member
-
- Posts: 197
- Thank you received: 17
Thanks pump. I'll stop any alcohol consumption for now and get my body back in shape.00pump wrote:
tramacet wrote:
00pump wrote: If you increased weight your estrogen may have increased. Try losing more weight and it could go away or get less.
Anything I can take while I work on this for a little assistance. Like proviron? (I know it's not an a proper anti estrogen, but it might help while I lose BF)
Sent from my LG-H840 using Tapatalk
The lump comes because of shifts in hormones, so don't go changing hormones, rather balance them. Anything you take will suppress 1 thing but increase another or increase another and suppress something else, our bodies have the ability to achieve allot on their own. You can take what you like, that is your choice, but if it wasn't a drug you took that increased it then it shouldn't be a drug to decrease it. Alcohol / weight gain can cause it.. Get your body back in balance.
Will see how it goes without any extra drugs.
Sent from my LG-H840 using Tapatalk
Please Log in or Create an account to join the conversation.